# SDR AWXA9700144

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOOR SUPPORT STRUCTURE BS 1470, RBL 12, WL 157.  REMOVED, FABRICATED NEW FLOOR SUPPORT AND INSTALLED AT BS 1458 TO 1480, RBL 12, WL 157 PER SRM 53-60-53, 51-40-02.
